# SDR HNAA2012092600975

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 222 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S AND FRAME LEG IS CORRODED AT STATION X222.  CLEANED CORROSION FROM FRAME LEG AND STRINGER 31S AT STA X222.  APPLIED ALODINE AND PRIMED AREA.
